Skip to main content

User Reviews for Bijuva to treat Menopausal Disorders

Bijuva has an average rating of 5.6 out of 10 from a total of 9 ratings for the treatment of Menopausal Disorders. 33% of reviewers reported a positive experience, while 22% reported a negative experience.

Bijuva rating summary

5.6/10 average rating

9 ratings from 10 user reviews.

Compare all 178 medications used in the treatment of Menopausal Disorders.

10
11%
9
11%
8
11%
7
0%
6
11%
5
22%
4
11%
3
0%
2
11%
1
11%

Reviews for Bijuva

Concerned · Taken for 1 to 6 months · November 5, 2020

"I have just stopped this drug Bijuva. Took it for 4 months and it did help greatly with my menopause issues. Then about a month ago I began feeling unwell. Headaches, fatigue, tension, weight gain, and eve had a TIA at work! I almost died. ER did every test they could think of....CAT, MRI's, Heart scans, bloodwork, heavy metal tests, vitamin levels, thyroid, hormones, etc.... Perfectly healthy! I still have brain fog, a constant headache, weakness, and moments of nausea and faintness. I truly have no idea if it is Bijuva but I am not taking any chances."

4 / 10
Was this helpful?YesNo
Anonymous · Taken for 1 to 2 years · April 17, 2022

"I went through full on menopause at age 44 and was absolutely miserable (severe hot flashes, sweating , mood swings, brain fog, etc. not to mention potential uterus and osteoporosis dangers) so my doctor prescribed Duavee which I loved. Then Pfizer stopped making it (?!?) so we decided to try Bijuva. Right away I noted stomach bloating but decided to stick it out for 2 months. It helped but my vanity wanted slim jeans! So I went off. Well the hot flashes kicked in right away in 2 days. Back to walking around with a fan, icing my neck, sweat dripping down face and back in meetings. Not sleeping. Being irritable toward my family. After 2 months of that hell I went back on Bijuva. Within 2 days I was back to calm, no sweat, no flashes, sleeping well, got a promotion, family time is pleasurable. I have resigned to going up a pant size (bra and tops are same) & try to be healthy with eating and exercise. Am also diligent about yearly exams and blood work. Hope this helps."

8 / 10
Was this helpful?YesNo
Anonymous · September 10, 2020

"I have been taking Bijuva for four months now and starting to put things together on how I feel, It did help with the hot flashes and in the beginning I was sleeping through the night but that has now stopped, so I have been over tired I have put on weight. I am having daily nausea I swear my memory is off and today I went to the doctor since I have a small hernia and he said he's concerned for my gall bladder which is one of the worse side effects. I am stopping immediately"

2 / 10
Was this helpful?YesNo

Frequently asked questions

Louise Belle · Taken for 1 to 6 months · October 30, 2020

"I've been on Bijuva for 5 months. Hot flashes gone; however, I get severe migraine headaches. They remind me of the ones during perimenopause when progesterone levels dropped. I'm thinking about cutting in half but it is an odd-type capsule so unsure if that will work but it is a higher dosage than "low dose" estrogen therapy. Early on, brain fog improved but it appears to be coming back. It's still worth it for me to be on! I'm looking at other anti-aging treatments. Feeling well, being alert and sharp, reduced pain in joints, and no hot flashes are my priority. My insurance will not cover but I used the coupon on the website and pay $50 per month."

6 / 10
Was this helpful?YesNo
Na na kitty · Taken for 1 to 2 years · March 13, 2022

"Bijuva was perfect!!!! I tried two other kinds before the Bijuva and I didn't like them as they caused weight gain and yucky breast pain. So I got the Bijuva and was happy for a year, in fact I lost weight on it as well but then suddenly my doctor prescribed me Climara out of nowhere"

10 / 10
Was this helpful?YesNo
Airin Mary · August 28, 2022

"I had many MP symptoms , increasingly since 43 (I’m 48) Periods stopped over two years ago, hot flushes, anxiety, severe brain fog, poor sleep, aches and pains, emotional/irritability, inability to function got too much so requested HRT . was already prescribed Citralopram in 2020 still on that. After two months Bijuve fixed ALL of the above, energy was slowly coming back too, everything else corrected and I started to feel like me again was so happy. After the second month, I had a period, I’m Convinced it was a ‘normal”’ period as it happened EXACTLY as they always had, every element identical, from mini cramp up front to discharge and then exactly the same from start to end, I was regular as clock work until they stopped Told Doctor and was told to stop taking Bijuve immediately and switched to Elise. Two months later ALL my original symptoms are worse than ever, some days I have to shower three times. Now a recluse"

9 / 10
Was this helpful?YesNo
aly · February 1, 2021

"I started having extremely painful stomach contractions after a couple of days of Bijuva. It came in waves like a gallbladder attack, and equally as painful. I endured that for about a week, thinking it was due to another cause. I also experienced dizziness - also to the extreme- maybe the 10th day if treatment. The room was spinning and it scared as anything. If I closed my eyes, I was okay. So I lay there for hours until the spinning was gone. Then I research the drugs side effects and noticed both of those things on the list. So the next day I did not take the Bijuva and I haven't had an issue with my stomach, or feeling dizzy since then. It was pretty unbelievable really. It worked great on the hot flashes though- completely eliminated while taking this medicine. I wish I could tolerate it !!!"

5 / 10
Was this helpful?YesNo
Anonymous · Taken for 1 to 6 months · September 15, 2021

"have being on this medication for 3 months and I am still having headaches, hot flashes, and weakness. I don’t know if I should continue it. If any one experience these symptoms and they was gone after u stay on for a while"

Was this helpful?YesNo
Clare · Taken for 1 to 6 months · July 20, 2022

"I’ve been using Bijuva for two months to treat hot flashes. I was having up to 30 per day and was going crazy. Initially the medication worked but now I’m back to having multiple hot flashes per day and I can’t lose any weight no matter how much I work out. I’m meeting with my doctor next week to seek alternatives. I want to discontinue this medication."

5 / 10
Was this helpful?YesNo
Arlet lata · January 7, 2021

"WARNING I had a STROKE ONLY 45 days after starting Bijuva. No previous conditions, nothing. I hope this is an ALERT FOR ALL WOMEN OUT THERE . Strokes can kill YOU and the doctors don’t say it."

1 / 10
Was this helpful?YesNo

This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.